Review on Some Sequence Spaces of p-adic Numbers

Tuğ, Orhan and Dogan, Mutlay (2017) Review on Some Sequence Spaces of p-adic Numbers. Eurasian Journal of Science and Engineering, 3 (1). pp. 231-237. ISSN 24145629

[img] Text (Research Article)
eajse.v3i1sip231.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (605kB)
Official URL:


In this paper, we make a literature review on p-adic sequences and we prove some new topological properties on the sequence spaces, the set of bounded sequences and the set of convergent sequences of p-adic numbers, respectively. We show that these sequence spaces are Banach spaces under some certain topological properties. Moreover we prove some inclusion relation between these sequence spaces. We construct the duals of sequence spaces of p-adic numbers. We conclude the paper with characterizations of some significant matrix classes.

Item Type: Article
Uncontrolled Keywords: Sequence Spaces, P-Adic Numbers, Banach Space, P-Adic Sequences, Matrix Transformations
Subjects: Q Science > QA Mathematics
Divisions: Eurasian Journal of Science and Engineering > VOL 3, NO 1 (2017)
Depositing User: ePrints deposit
Date Deposited: 10 Sep 2020 09:12
Last Modified: 23 Feb 2021 07:38

Actions (login required)

View Item View Item